NotesFAQContact Us
Search Tips
Peer reviewed Peer reviewed
PDF on ERIC Download full text
ERIC Number: ED373817
Record Type: RIE
Publication Date: 1994
Pages: 189
Abstractor: N/A
ISSN: ISSN-0740-8404
The AMATYC Review, Volume 15, Numbers 1-2, Fall 1993-Spring 1994.
Browne, Joseph, Ed.
AMATYC Review, v15 n1-2 Fall-Spr 1993-1994
Designed as a avenue of communication for mathematics educators concerned with the views, ideas, and experiences of two-year college students and teachers, this journal contains articles on mathematics exposition and education, and regular features presenting book and software reviews and math problems. Volume 15 includes the following articles: "Two Mollweide Equations Detect Triangles," by David E. Dobbs; "Using Recursion To Solve a Probability Problem," by Thomas W. Shilgalis and James T. Parr; "Calculus to Algebra Connections in Partial Fraction Decomposition," by Joseph Wiener and Will Watkins; "Guidelines for the Academic Preparation of Mathematics Faculty at Two-Year Colleges: A Report of the Qualification Subcommittee of AMATYC"; "Fractals and College Algebra," by Kay Gura and Rowan Lindley; "Using Computer Technology as an Aid in Teaching the Introductory Course in Quantitative Methods," by Joseph F. Aieta, John C. Saber, and Steven J. Turner; "Summing Power Series by Constructing Appropriate Initial Value Problems," by Russell J. Hendel and John D. Vargas; "Simpson's Paradox and Major League Baseball's Hall of Fame," by Steven M. Day; "The Ubiquitous Reed-Solomon Codes," by Barry A. Cipra; "Predicting Grades in Basic Algebra," by Elsie Newman; "Why Do We Transform Data?" by David L. Farnsworth; and "Student's Perceptions of Myths about Mathematics," by Victor U. Odafe. (KP)
AMATYC Treasurer, State Technical Institute at Memphis, 5983 Macon Cove, Memphis, TN 38134 (2 issues free with $25 annual library subscription fee).
Publication Type: Collected Works - Serials; Reports - Descriptive
Education Level: N/A
Audience: Practitioners
Language: English
Sponsor: N/A
Authoring Institution: American Mathematical Association of Two-Year Colleges.
Grant or Contract Numbers: N/A